Jump to content

Search the Community

Showing results for tags 'agomelatine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. Hello & thank you to anyone reading this. I am trying to find out if anyone knows what damage the antidepressants I was given have done to me. I have tried 4 different types all which made me very unwell. The reason I started them was because 1.5 years after having breast cancer aged 35 I woke up one day with severe debilitating fatigue which left me bedbound, along with ringing in the ears, weakness and dizzy. (Up until this point 1.5 years later I had been completely fine following the chemotherapy). I have now been bedbound for 4 years with this undiagnosed condition and as the years have continued I decided to try antidepressants to try and take away the anxiety of my situation. I have tried citalopram, pregabalin, prozac and then mirtzapine. All had severe bad effects so I tapered off & stopped taking them. The effects didn't seem to be the general side effects you read about online but instead it made my symptoms I've listed above 100 times worse. The ringing in my ears increased along with the fatigue. At one point I was so weak on them I could no longer walk and felt like I would collapse on standing. I tried the 4 types I've listed in desperation one after each other hoping that one would work, but i feel that maybe after trying each one my symptoms never returned to how they were before I started it and I've just got worse and worse and maybe never recovered from taking them. The last one I took was mirtzapine which I stopped taking 5 months ago now (Managed to take it for 3 months, it made my fatigue so much worse and I slept for 13 hrs a night so I tapered off slowly) but when I started to come off it every symptom increased and now 5 months later I still feel terrible. Fatigue, ringing in ears & weakness worse than ever before. Could anyone tell me if Antidepressants can do this? Make you feel unwell for this long after coming off them? I don't understand what has happened! My doctor has suggested I try Agomelatine telling me it has no side effects or withdrawal effects. I'm really scared it might make me even worse but I desperately want to try something as the anxiety of being bedbound like this forever is so bad. Any opinions greatly received. Thank you so much!
  2. Please see this post for how to make a liquid: As I am taking a medication not many people have experience with, there is no topic about tapering it. I am not at a stage to start tapering Valdoxan, but I constantly worry, that once I wish to start, there is no information or support available for me to take guidance from. So I started this topic here and I am asking if anyone has any piece of information on how one would go about tapering Valdoxan, please be so kind and post here. Or if you know of anybody who has already done it or if you have stumbled upon any information anywhere else in the Web. Perhaps by the time I am ready to taper these pieces of information will have formed a good plan. Background: The Valdoxan pill has a coating so I am worried what will happen, if I break it. It has no line for breaking either. Also I have no idea if it would be ok to make it into a liquid. I would like to do a liquid taper, if possible, because I see no other way to do it accurately. It is said to have an effect on the melatonin system and the pharmaceutical company claims it has no WD. I know better not to believe that but could it still be a bit of a good sign that they have not had acute WD problems in their short term studies? Or am I too naive to hope that?
  3. Hey all! This is my first post here and I'm so glad I found this forum. I've been feeling desperate for months. My question is about drug-induced derealization. I took the combo of Effexor + Valdoxan and only felt good for a month while being on them. In hindsight I almost seemed manic. Then, suddenly, I got very strong derealization that lasted for weeks. It lifted a bit for a few feeks and then came about again when I had a drink one night. I have now tapered off Effexor, I took my last pill about three weeks ago. Three days ago I also started tapering off Valdoxan. I take Oxazepam to cope with the symptoms. I feel like I broke my brain for good. The only other time I've felt derealization was when I ate a hash brownie and clearly it was too much for me. I used to be a caring and fun person before going on the antidepressants. Right now I feel like I'm just completely empty inside. I do and feel things because I know I have to, but I seriously don't care about anything at all. When I do feel emotion, it's mostly fear or worry. Has anyone else expierienced drug-induced DR? Did it go away when you started to withdraw from the drug? How do you cope with this?
  4. I have had a pretty breezy life. No real financial problems. Meet my wonderful hubby when I was 19. Owned horses that I loved. All that fell in a big heap when with no warning my hubby of 44 years died. I became suicidally depressed and was put on Valdoxan. I have found it very helpful but don't want to be on it for ever. So how do you know when to even think about coming for an AD? I know the answer is talk to your doctor but how do they know when you should think about coming off your AD? How do you learn to live without and AD?
  5. RipVanWinkle

    RipVanWinkle

    Firstly, I want to say how grateful I am to have found this forum and to get a feel for the way it is moderated. Calm, practical and sensible advice from and to those who need it. My 14-year marriage broke down five years ago. I walked straight into a new relationship and the love hormones stopped me from feeling too bad. But when they wore off about 3 years ago (I'm still in love with her without the wash of hormones), I realised that I had become a profoundly sad person with little capacity for joy or pleasure. There were many things but perhaps the clearest example is that I stopped listening to music, once one of my deepest pleasures; there was simply nothing in it for me. Music that once moved me to tears of joy just buzzed in my ears annoyingly. So 25 months ago I started taking Cymbalta. One day, about 2 weeks after starting medication, I caught myself cheerfully humming a tune walking down the street. It actually worked... Wonder Drug!! But life moved on, some of the circumstances that had pushed me into depression softened, and I decided I should be okay without drugs. I was never really depressed before my marriage breakdown so I should be able to stop taking Cymbalta right? Within a couple of days of stopping, (without medical advice), I was swamped with an indescribable sense of impending doom. It was as if everything I trusted was going to fail me and everyone I loved would be lost to me. Describing it now does not capture how utterly hopeless, empty and scared I felt without the drug. I went straight back on Cymbalta and spoke to my psychiatrist who scolded me and said, "This is a long term thing. Don't expect to come off Cymbalta for a long time." That was about 9 months ago and I have decided that I disagree with her. I want to come off it now. I now associate Cymbalta with a bland kind of nothingness. I don't "feel" like I once was able to "feel". It has taken away something real. Hard to define, but I want it back. Three weeks ago I started taking my capsule on alternate days. I noticed the difference in my awareness and general mood, but that has stabilised and I seem to be coping with one dose every second day. I know that this approach is discouraged on this site so I have some reading to do, but it does seem to be working for me so far. For now I will stick to this dose and see how I go. I do not expect to reduce again for some weeks or longer. And, yes, I will tell my psychiatrist before I reduce again. My name is Rip Van Winkle. Sometimes feel as if I have suddenly woken up, at the age of 48, and have a lot of catching up to do.
  6. How are you doing, RipVanWinkle? I am currently having hard time with valdoxan withdrawal after being on it about 1 year, and stopped cold turkey. Previously I have stopped it without any withdrawal, so it was/is weird for me that it's there. So far the worst symptom I'm experiencing is blurred, hypersensitive vision, and it hasn't improved in a month.
  7. Hi. After three years I want to come off Agomelatine (Valdoxan). I'm in the UK but my Psych is in Spain so can't ask him for info until I go back. My main concern is that (together with 10 mg diazepam for which there is lots of tapering info), I find it helps my insomnia tremendously but I wake up feeling like a zombie. Trying to get info on how to taper, I take 25mg. I read there are supposed to be no withdrawal effects but has anyone come off it and found they can't sleep? I need to come off it as NHS won't prescribe it and I can no longer afford it. Many thanks
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy